# SDR DALA2024031503375

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Frm 64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=64 APPROX AND X=18 LH SIDE AT NLG W/W. SUMMARY OF NRC 00705: FRAME STA Y=64 APPROX AND X=18 LH SIDE AT NLG W/W WAS REPAIRED PER B717-200 SRM 53-00-00-2R REPAIR 1. (LP #0245021)
